Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The convergence of the minimal positive fundamental solutions under Ricci flow


Author: Shijin Zhang
Journal: Proc. Amer. Math. Soc. 138 (2010), 1121-1129
MSC (2000): Primary 58J35, 53C44; Secondary 35K05
Published electronically: October 20, 2009
MathSciNet review: 2566577
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In an unpublished paper, Hsu gives a proof of the convergence of the fundamental solutions. Since we had a problem understanding Hsu's paper, in this paper we give a detailed proof of the convergence of the minimal positive fundamental solutions of the conjugate heat equation on complete non-compact manifolds under the Cheeger-Gromov convergence of Ricci flows.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 58J35, 53C44, 35K05

Retrieve articles in all journals with MSC (2000): 58J35, 53C44, 35K05


Additional Information

Shijin Zhang
Affiliation: Chern Institute of Mathematics, Nankai University, Tianjin, People’s Republic of China
Address at time of publication: Department of Mathematics, University of California at San Diego, La Jolla, California 92093
Email: shijin_zhang@yahoo.com

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10087-4
PII: S 0002-9939(09)10087-4
Keywords: Ricci flow, conjugate heat equation, minimal positive fundamental solutions
Received by editor(s): February 7, 2009
Received by editor(s) in revised form: June 7, 2009, and June 17, 2009
Published electronically: October 20, 2009
Additional Notes: The author was supported by the China Scholarship Council.
Communicated by: Richard A. Wentworth
Article copyright: © Copyright 2009 American Mathematical Society